Stationary solutions in a closed distributed Eigen–Schuster evolution system
Differencialʹnye uravneniâ, Tome 42 (2006) no. 12, pp. 1686-1698
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_12_a10,
author = {A. S. Bratus' and V. P. Posvyanskii},
title = {Stationary solutions in a closed distributed {Eigen{\textendash}Schuster} evolution system},
journal = {Differencialʹnye uravneni\^a},
pages = {1686--1698},
year = {2006},
volume = {42},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_12_a10/}
}
TY - JOUR AU - A. S. Bratus' AU - V. P. Posvyanskii TI - Stationary solutions in a closed distributed Eigen–Schuster evolution system JO - Differencialʹnye uravneniâ PY - 2006 SP - 1686 EP - 1698 VL - 42 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_2006_42_12_a10/ LA - ru ID - DE_2006_42_12_a10 ER -
A. S. Bratus'; V. P. Posvyanskii. Stationary solutions in a closed distributed Eigen–Schuster evolution system. Differencialʹnye uravneniâ, Tome 42 (2006) no. 12, pp. 1686-1698. http://geodesic.mathdoc.fr/item/DE_2006_42_12_a10/